Alert archive / Alabama / Wind Advisories in 2010

Wind Advisory 6, NWS Birmingham, AL

February 9, 201039 counties in Alabama

NWS Birmingham, AL issued this wind advisory at Feb 9, 2010, 4:33 AM CST for 39 counties in Alabama. It took effect at Feb 9, 2010, 9:44 AM CST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Feb 9, 2010, 4:33 AM CST (10:33 UTC)
In effect from
Feb 9, 2010, 9:44 AM CST
Expired
Feb 10, 2010, 12:00 AM CST
In force
14 hr
Issued by
NWS Birmingham, AL
All 39 counties

Autauga County, AL, Barbour County, AL, Bibb County, AL, Blount County, AL, Bullock County, AL, Calhoun County, AL, Chambers County, AL, Cherokee County, AL, Chilton County, AL, Clay County, AL, Cleburne County, AL, Coosa County, AL, Dallas County, AL, Elmore County, AL, Etowah County, AL, Fayette County, AL, Greene County, AL, Hale County, AL, Jefferson County, AL, Lamar County, AL, Lee County, AL, Lowndes County, AL, Macon County, AL, Marengo County, AL, Marion County, AL, Montgomery County, AL, Perry County, AL, Pickens County, AL, Pike County, AL, Randolph County, AL, Russell County, AL, Shelby County, AL, St. Clair County, AL, Sumter County, AL, Talladega County, AL, Tallapoosa County, AL, Tuscaloosa County, AL, Walker County, AL, Winston County, AL

The radar

The Birmingham radar (KBMX), 22 km from the middle of the area, began a volume at 10:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 10.6 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2010-02-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2010-02-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1395 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
243 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

075 
WWUS74 KBMX 091033
NPWBMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
433 AM CST TUE FEB 9 2010

..BREEZY CONDITIONS EXPECTED THIS AFTERNOON AND EVENING...


ALZ011>015-017>050-092100-
/O.NEW.KBMX.WI.Y.0006.100209T1800Z-100210T0600Z/
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-
CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-
TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-
COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-
MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON...
FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN...
ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA...
BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER...
PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE...
LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION...
CENTREVILLE...CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE...
VALLEY...LANETT...LAFAYETTE...DEMOPOLIS...LINDEN...SELMA...
PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE...
MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA...
PHENIX CITY...TROY...EUFAULA
433 AM CST TUE FEB 9 2010

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT CST
TONIGHT...

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT CST
TONIGHT. 

A STRONG COLD FRONT WILL PUSH THROUGH ALABAMA TODAY. NORTHWEST
WINDS WILL INCREASE TO 15 TO 20 MPH THIS AFTERNOON WITH GUSTS TO
25 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 MPH AND HIGHER...
OR WIND GUSTS OF 30 MPH AND HIGHER...ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

BOATERS IN THE WIND ADVISORY AREA SHOULD USE EXTREME CAUTION IF
VENTURING ONTO AREA LAKES TODAY.  THESE WINDS WILL MAKE OPEN
WATERS OF LAKES ROUGH AND HAZARDOUS...AND MAY RESULT IN HIGH WAVES
WHICH MAY TIP OR SWAMP SMALLER CRAFT.  FOR YOUR PERSONAL
SAFETY...AVOID THE OPEN WATERS.  STAY CLOSE TO SHORE OR AROUND
PROTECTED AREAS.

&&

$$
2 follow-up statements
095 
WWUS74 KBMX 091544
NPWBMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
944 AM CST TUE FEB 9 2010

..BREEZY CONDITIONS EXPECTED THIS AFTERNOON AND EVENING...

ALZ011>015-017>050-092200-
/O.EXT.KBMX.WI.Y.0006.100209T1544Z-100210T0600Z/
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-
CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-
TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-
COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-
MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON...
FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN...
ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA...
BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER...
PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE...
LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION...
CENTREVILLE...CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE...
VALLEY...LANETT...LAFAYETTE...DEMOPOLIS...LINDEN...SELMA...
PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE...
MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA...
PHENIX CITY...TROY...EUFAULA
944 AM CST TUE FEB 9 2010

...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT. 

A STRONG COLD FRONT WILL PUSH THROUGH ALABAMA TODAY. NORTHWEST
WINDS WILL INCREASE TO 15 TO 20 MPH THIS AFTERNOON WITH GUSTS TO
30 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 MPH AND HIGHER...
OR WIND GUSTS OF 30 MPH AND HIGHER...ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

BOATERS IN THE WIND ADVISORY AREA SHOULD USE EXTREME CAUTION IF
VENTURING ONTO AREA LAKES TODAY.  THESE WINDS WILL MAKE OPEN
WATERS OF LAKES ROUGH AND HAZARDOUS...AND MAY RESULT IN HIGH
WAVES WHICH MAY TIP OR SWAMP SMALLER CRAFT.  FOR YOUR PERSONAL
SAFETY...AVOID THE OPEN WATERS.  STAY CLOSE TO SHORE OR AROUND
PROTECTED AREAS.

&&

$$
042 
WWUS74 KBMX 092159
NPWBMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
359 PM CST TUE FEB 9 2010

..BREEZY CONDITIONS EXPECTED THROUGH EVENING HOURS...

ALZ011>015-017>050-100600-
/O.CON.KBMX.WI.Y.0006.000000T0000Z-100210T0600Z/
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-
CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-
TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-
COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-
MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON...
FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN...
ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA...
BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER...
PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE...
LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION...
CENTREVILLE...CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE...
VALLEY...LANETT...LAFAYETTE...DEMOPOLIS...LINDEN...SELMA...
PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE...
MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA...
PHENIX CITY...TROY...EUFAULA
359 PM CST TUE FEB 9 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. 

A STRONG COLD FRONT WILL CONTINUE EASTWARD THIS EVENING. NORTHWEST
WINDS WILL ARE EXPECTED BETWEEN 10 AND 20 MPH...WITH A FEW GUSTS
OF 25 TO 30 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 MPH AND HIGHER...
OR WIND GUSTS OF 30 MPH AND HIGHER...ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

BOATERS IN THE WIND ADVISORY AREA SHOULD USE EXTREME CAUTION IF
VENTURING ONTO AREA LAKES TODAY.  THESE WINDS WILL MAKE OPEN
WATERS OF LAKES ROUGH AND HAZARDOUS...AND MAY RESULT IN HIGH
WAVES WHICH MAY TIP OR SWAMP SMALLER CRAFT.  FOR YOUR PERSONAL
SAFETY...AVOID THE OPEN WATERS.  STAY CLOSE TO SHORE OR AROUND
PROTECTED AREAS.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this wind advisory went out at Feb 9, 3:45 AM CST, 48 minutes earlier.

Area forecast discussion, Feb 9, 3:45 AM CST, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
345 AM CST TUE FEB 9 2010

.SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT.

THE LARGE AREA OF RAIN HAS ALREADY ENTERED WEST ALABAMA EARLY THIS
MORNING AND IS MOVING A LITTLE FASTER THAN MODELS HAD SUGGESTED.
ADJUSTED POPS AREAWIDE TODAY TO ACCOUNT FOR CURRENT TRENDS...AND NOW
HAVE PRECIP EXITING THE SOUTHEAST A LITTLE QUICKER THAN EARLIER
FORECAST. GENERALLY EXPECT 0.50 TO 0.75 INCHES OF RAIN ACROSS THE
CWA WITH THIS SYSTEM...SO STILL DO NOT ANTICIPATE FLASH FLOODING TO
BE OF ANY CONCERN.

THE COLD FRONT WILL SWEEP THROUGH THE AREA DURING THE DAY AND WILL
EXIT TO THE EAST BY THIS EVENING. WINDS WILL INCREASE BEHIND THE
FRONT THIS AFTERNOON...AND GUSTS UP TO 25 MPH WILL BE POSSIBLE.
THEREFORE A WIND ADVISORY WILL BE REQUIRED FOR LATER TODAY.

SKIES WILL BEGIN TO CLEAR OVERNIGHT AND WILL REMAIN PARTLY CLOUDY
THROUGH WEDNESDAY NIGHT. TEMPS WILL FALL INTO THE 20S AREAWIDE BOTH
NIGHTS WITH HIGHS ON WEDNESDAY GENERALLY IN THE 40S.

19

.LONG TERM...THURSDAY THROUGH MONDAY.

GULF SYSTEM WILL GOING THROUGH ITS INITIAL STAGES OF FORMATION
THURSDAY MORNING. HIGH CLOUDS WILL BE ON THE INCREASE DURING THE
DAY THURSDAY AND TEMPERATURES WILL SLOWLY RISE THROUGH THE 30S AND
INTO THE 40S IN THE AFTERNOON. ALL MODELS ARE TRENDING TOWARDS A
SOMEWHAT SLOWER AND MUCH DRIER SOLUTION ACROSS ALABAMA. THE AIR
MASS WILL BE VERY DRY ACROSS AREA THURSDAY NIGHT WHICH WILL MAKE
IT HARD FOR ANY PRECIPITATION TO REACH THE SURFACE...SO NO
SNOWFALL ACCUMULATION EXPECTED BEFORE SUNRISE FRIDAY MORNING
ACROSS CENTRAL ALABAMA.

THE BEST CHANGE OF SNOW WILL BE ON FRIDAY AS SURFACE LOW PASSES
PASSES ACROSS THE NORTHERN GULF OF MEXICO. SURPRISED TO SEE ALL
MODELS COME IN WITH A DRIER SOLUTION FOR CENTRAL ALABAMA...AS
THERE IS USUALLY ONE OUTLIER. THE NAM MODEL IS STILL SLOWER AND
KEEPS THE 1000-850MB LAYER RELATIVELY DRY...EVEN ON FRIDAY. THE
FORECAST WILL TREND POPS DOWNWARD ON FRIDAY...BUT STILL MAINTAIN
CHANCE OF LIGHT SNOW ACROSS NORTHERN COUNTIES...WITH LIKELY POPS
FROM MONTGOMERY SOUTHWARD. THERE IS ALSO SOME UNCERTAINTY WITH
REGARD TO THERMAL PROFILES. THE NAM IS SHOWING MUCH WARMER LOW
LEVEL THICKNESS PROFILES FRIDAY MORNING ACROSS SOUTHERN
COUNTIES...AND PRECIPITATION MAY NOT BE INTENSE ENOUGH TO CAUSE
COLUMN OF AIR TO COOL BELOW FREEZING...SO A MIXTURE OF RAIN AND
SNOW WAS INCLUDED IN THE AREA OF LIKELY POPS. THE GOOD NEWS ABOUT
LIGHTER SNOWFALL AMOUNTS IS THAT SURFACE TEMPERATURES WILL LIKELY
RISE INTO THE MIDDLE AND UPPER 30S BY 18Z FRIDAY...AND KEEP THE
ROADS JUST WET. BASED ON CURRENT FORECAST...SNOWFALL TOTALS LESS
THAN ONE-HALF INCH ALONG AND NORTH OF I-20 AND ONE-HALF TO ONE
INCH SOUTH OF I-20. GIVEN THE WIDE RANGE OF MODEL SOLUTIONS THE PAST
FEW DAYS I WOULD NOT BE ALL THAT SURPRISED TO SEE MODELS TREND
BACK TOWARDS A WETTER SOLUTION AGAIN.

DEEPER MOISTURE WILL LIFT OUT QUICKLY FRIDAY EVENING AND LEFT-OVER
SNOW SHOULD END QUICKLY. SOME WRAP AROUND CLOUDS WILL LIKELY
LINGER THROUGH FRIDAY NIGHT AND INTO SATURDAY...POSSIBLY SOME SNOW
FLURRIES AT TIMES. THE GFS AND ECMWF ARE BRING A COLD FRONT
THROUGH CENTRAL ALABAMA ON SUNDAY. THE SYSTEM LOOKS LIKE IT MAY BE
MOISTURE STARVED AND WILL NOT INCLUDE ANY MENTION OF PRECIPITATION
AT THIS TIME.

58/ROSE

&&

.AVIATION...06Z TAF DISCUSSION.

BAND OF PRECIPITATION IS NOW ON OUR DOORSTEP...AND STILL ON SCHEDULE
TO SWEEP ACROSS CENTRAL ALABAMA OVER THE NEXT 12 HOURS OR SO.  STILL
THINK THE MOST ACTIVE PART OF THE PRECIP BAND WON'T LAST ANY MORE
THAN 3 OR 4 HOURS AT ANY PARTICULAR LOCATION. THERE'S AN OUTSIDE
CHANCE OF THUNDER AT MGM AND TOI...BUT I LEFT IT OUT OF THE FORECAST
DUE TO THE CHANCES BEING SO SMALL AND CONFIDENCE LOW.

BY 10/0000Z...THE STORY WILL BECOME THE GUSTY NORTHWEST WINDS IN
BEHIND THE PASSAGE OF THE COLD FRONT.

/61/

REMINDER NOTE: WILL CONTINUE TO INCLUDE THE LINE (AMD LTD TO VIS
WIND AND WX) FOR KEET DUE TO CONTINUED CONCERN OVER THE CEILOMETER.
THE CEILOMETER WILL BE IN TESTING PHASE THROUGH FEBRUARY.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     45  22  42  23  45 /  70  10   0   0  10
ANNISTON    47  21  44  22  47 / 100  10   0   0  10
BIRMINGHAM  46  22  44  23  46 /  60  10   0   0  10
TUSCALOOSA  46  25  47  25  47 /  50  10   0   0  10
CALERA      47  24  46  24  47 /  70  10   0   0  10
AUBURN      49  22  47  22  48 / 100  10   0   0  10
MONTGOMERY  51  27  50  26  48 /  90  10   0   0  10
TROY        52  25  48  25  50 / 100  10   0   0  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...

WIND ADVISORY ALL COUNTIES FROM NOON TODAY THROUGH MIDNIGHT TONIGHT.

&&
Hazardous weather outlook, Feb 8, 6:13 PM CST, 10 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
613 PM CST MON FEB 8 2010

ALZ011>015-017>050-100000-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
613 PM CST MON FEB 8 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

ALTHOUGH RIVER LEVELS ARE FALLING...LOWER PORTIONS OF THE BLACK
WARRIOR AND TOMBIGBEE RIVERS REMAIN IN FLOOD.  PLEASE REFER TO RIVER
FLOOD STATEMENTS FOR MORE SPECIFIC INFORMATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

RIVER LEVELS ON THE LOWER BLACK WARRIOR AND TOMBIGBEE ARE
FORECAST TO DROP BELOW FLOOD STAGE DURING THE DAY TUESDAY.

BREEZY CONDITIONS ARE EXPECTED TUESDAY AFTERNOON AND INTO
WEDNESDAY...WITH A FEW WIND GUSTS UP TO 30 MPH POSSIBLE.

THERE IS A CHANCE OF SNOW ACROSS PARTS OF CENTRAL ALABAMA THURSDAY
NIGHT AND INTO FRIDAY...AS A LOW PRESSURE SYSTEM MOVES ALONG THE
NORTHERN GULF OF MEXICO. THERE ARE STILL UNCERTAINTIES WITH THE
AMOUNT OF MOISTURE ASSOCIATED WITH THIS SYSTEM...SO IT IS TOO
EARLY TO PREDICT SNOWFALL AMOUNTS. PLEASE CHECK BACK FOR FURTHER
UPDATES ON THIS DEVELOPING WINTER WEATHER THREAT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

61

Nearby

Wind Advisories in Alabama, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.